Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GRANOT F")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 40

  • Page / 2

Export

Selection :

  • and

EFFICIENT HEURISTIC ALGORITHMS FOR POSITIVE 0-1 POLYNOMIAL PROGRAMMING PROBLEMS = ALGORITHMES HEURISTIQUES EFFICACES POUR LES PROBLEMES DE PROGRAMMATION POLYNOMIALE (0,1) POSITIVEGRANOT F.1982; MANAGE. SCI.; ISSN 0025-1909; USA; DA. 1982; VOL. 28; NO 7; PP. 829-836; BIBL. 23 REF.Article

ON SOLVING FRACTIONAL (0,1) PROGRAMS BY IMPLICIT ENUMERATION.GRANOT D; GRANOT F.1976; INFOR; CANADA; DA. 1976; VOL. 14; NO 3; PP. 241-249; ABS. FR.; BIBL. 17 REF.Article

A MODIFIED ALGORITHM FOR SOLVING INTERVAL LINEAR PROGRAMMING PROBLEMS.CHARNES A; GRANOT F.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 3; PP. 323-335; BIBL. 14 REF.Article

GENERALIZED COVERING RELAXATION FOR 0-1 PROGRAMSGRANOT D; GRANOT F.1980; OPER. RES.; ISSN 0030-364X; USA; DA. 1980 PUBL. 1981; VOL. 28; NO 6; PP. 1442-1450; BIBL. 17 REF.Article

EXISTENCE AND REPRESENTATION OF DIOPHANTINE AND MIXED-DIOPHANTINE SOLUTIONS TO LINEAR EQUATIONS AND INEQUALITIES.CHARNES A; GRANOT F.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 11; NO 3-4; PP. 233-248; BIBL. 16 REF.Article

COVERING RELAXATION FOR POSITIVE 0-1 POLYNOMIAL PROGRAMSGRANOT D; GRANOT F; KALLBERG et al.1979; MANAG. SCI.; USA; DA. 1979; VOL. 25; NO 3; PP. 264-273; BIBL. 15 REF.Article

ON IMPROVING BOUNDS FOR VARIABLES IN LINEAR INTEGER PROGRAMS BY SURROGATE CONSTRAINTS.CHARNES A; GRANOT D; GRANOT F et al.1975; INFOR; CANADA; DA. 1975; VOL. 13; NO 3; PP. 260-269; ABS. FR.; BIBL. 9 REF.Article

ON SOLVING LINEAR FRACTIONAL INTERVAL PROGRAMMING PROBLEMSCHARNES A; GRANOT D; GRANOT F et al.1978; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1978; VOL. 20; NO 1; PP. 45-57; BIBL. 15 REF.Article

A PRIMAL ALGORITHM FOR INTERVAL LINEAR-PROGRAMMING PROBLEMS.CHARNES A; GRANOT D; GRANOT F et al.1977; LINEAR ALGEBRA APPL.; U.S.A.; DA. 1977; VOL. 17; NO 1; PP. 65-78; BIBL. 18 REF.Article

DUALITY AND PRICING IN MULTIPLE RIGHT-HAND CHOICE LINEAR PROGRAMMING PROBLEMSGRANOT D; GRANOT F; JOHNSON EL et al.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 4; PP. 545-556; BIBL. 7 REF.Article

AN ALGORITHM FOR SOLVING GENERAL FRACTIONAL INTERVAL PROGRAMMING PROBLEMS.CHARNES A; GRANOT D; GRANOT F et al.1976; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1976; VOL. 23; NO 1; PP. 53-65; BIBL. 19 REF.Article

AN ACCELERATED COVERING RELAXATION ALGORITHM FOR SOLVING 0-1 POSITIVE POLYNORMAL PROGRAMSGRANOT D; GRANOT F; VAESSEN W et al.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 22; NO 3; PP. 350-357; BIBL. 6 REF.Article

APPROXIMATIONS FOR A SERVICE SYSTEM WITH NONINDEPENDENT INTERARRIVAL TIMES.GRANOT D; GRANOT F; LEMOINE A et al.1975; OPER. RES.; U.S.A.; DA. 1975; VOL. 23; NO 1; PP. 162-166; BIBL. 8 REF.Article

ON INTERSECTION CUTS IN INTERVAL INTEGER LINEAR PROGRAMMING.CHARNES A; GRANOT D; GRANOT F et al.1977; OPER. RES.; U.S.A.; DA. 1977; VOL. 25; NO 2; PP. 352-355; BIBL. 15 REF.Article

AN ALGORITHM FOR SOLVING INTERVAL LINEAR PROGRAMMING PROBLEMS.CHARNES A; GRANOT F; PHILLIPS F et al.1977; OPER. RES.; U.S.A.; DA. 1977; VOL. 25; NO 4; PP. 688-695; BIBL. 10 REF.Article

A NOTE ON EXPLICIT SOLUTION IN LINEAR FRACTIONAL PROGRAMMING.CHARNES A; GRANOT D; GRANOT F et al.1976; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1976; VOL. 23; NO 1; PP. 161-167; BIBL. 6 REF.Article

Ripples, complements, and substitutes in singly constrained monotropic parametric network flow problemsGAUTIER, A; GRANOT, F.Networks (New York, NY). 1994, Vol 24, Num 5, pp 285-296, issn 0028-3045Article

On the equivalence of constrained and unconstrained flowsGAUTIER, A; GRANOT, F.Discrete applied mathematics. 1994, Vol 55, Num 2, pp 113-132, issn 0166-218XArticle

Ripples, complements, and substitutes in generalized networksGAUTIER, A; GRANOT, F.Naval research logistics. 1996, Vol 43, Num 1, pp 1-21, issn 0894-069XArticle

On polynomial solvability of the high multiplicity total weighted tardiness problemGRANOT, F; SKORIN-KAPOV, J.Discrete applied mathematics. 1993, Vol 41, Num 2, pp 139-146, issn 0166-218XArticle

On simultaneous approximation in quadratic integer programmingGRANOT, F; JADRANKA SKORIN-KAPOV.Operations research letters. 1989, Vol 8, Num 5, pp 251-255, issn 0167-6377Article

Forest management : a multicommodity flow formulation and sensitivity analysisGAUTIER, A; GRANOT, F.Management science. 1995, Vol 41, Num 10, pp 1654-1668, issn 0025-1909Article

Non-linear integer programming: sensitivity analysis for branch and boundSKORIN-KAPOV, J; GRANOT, F.Operations research letters. 1987, Vol 6, Num 6, pp 269-274, issn 0167-6377Article

On some network flow gamesGRANOT, D; GRANOT, F.Mathematics of operations research. 1992, Vol 17, Num 4, pp 792-841, issn 0364-765XArticle

Some proximity and sensitivity results in quadratic integer programmingGRANOT, F; SKORIN-KAPOV, J.Mathematical programming. 1990, Vol 47, Num 2, pp 259-268, issn 0025-5610, 10 p.Article

  • Page / 2